# SDR GTIA030894

- Difficulty date: November 7, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833703
- Part serial: B47010
- Condition: Malfunctioned
- Location: Nlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR RED UNSAFE LIGHT COMES ON DURING CRUISE FLIGHT. FOUND NOSE GEAR LOCKED PROX SWITCH HAD HIGH RESISTANCE.  REMOVED AND REPLACED PROX SWITCH.  (M)
